# SDR SWAA2022010347685

- Difficulty date: November 25, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TIE CLIP LOCATED ON BS 270 AT LEVEL STR 10R AT PASSENGER CABIN ; 2021-544320 / [01] TOOL USED; DIGITAL CALIPER P/N: 500-464 S/N: 11228551 DUE DATE: 25SEP22; [02] PERFORMED VISUAL INSPECTION ON AREA AND TIE CLIP IS LOCATED AT BS 277 STR 10R. TOOL USED; DIGITAL CALIPER P/N: 500-464 S/N: 11228551 DUE DATE: 25SEP22; [03] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM B737-700 51-10-02; DWG 141A1110 SHEET 18 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.; [04] CERTIFIED RII WORK PERFORMED.
